View Single Post
Old 03-07-2007, 11:35 AM   #2
NCGuy NCGuy is offline
Senior Member
(male)
 
Join Date: Nov 2004
Location: North Carolina
Posts: 142
NCGuy HB User
Re: Hep-B vaccine cause seizures?

The Hepatitis B vaccine is widely used now and most people have no problems with it. The fact sheet that comes with the vaccine states that mild problems resulting from the vaccination are: soreness at the injection site lasting a day or two and mild or moderate fever. Severe problems would be a serious allergic reaction (most likely to one of the components in the vaccine). There is also a theoretical basis for the hypothesis that vaccines, including the Hepatitis B vaccine could cause demyelinating neurological disorders such as multiple sclerosis and Guillain-Barre Syndrome. You can ask your doctor to report your reaction by filing a Vaccine Adverse Event Reporting System form, OR you can file this report through the VAERS website VAERS.org or by calling 1-800-822-7967. If enough reports of a certain nature result from the Hepatitis B vaccine, they should update the Vaccine Information Statement for Hep B vaccine to include that risk.